# SDR K5SR202008272961

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N100GX
- Make and model: Gulstm G150
- Aircraft serial: 228
- Aircraft time: 2,722 hours, 1,766 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connecting Rod
- Part number: AS81935404K
- Condition: Broken
- Location: Rt Nlg Door
- Part time: 2,752 hours, 1,766 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WALK AROUND OF AIRCRAFT FOUND RT NLG DOOR ROD END SNAPPED.  UPON FURTHER INVESTIGATION FOUND THAT THE RT NLG DOOR CARDAN ASSEMBLY HAD SEIZED CAUSING THE ROD END TO SNAP.  DISASSEMBLED, CLEANED, AND LUBRICATIED CARDAN.  REMOVED AND REPLACED BROKE ROD END AND PERFORMED LANDING GEAR FUNCTIONAL CHECK, CHECKED SATISFACTORY.
